Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 336, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 18, 2011, 4:00 AM CDT for 6 counties in Missouri. It was in force for 45 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 4:00 AM CDT (09:00 UTC)
- Expired
- Jun 18, 2011, 4:45 AM CDT
- In force
- 45 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Audrain County, MO, Callaway County, MO, Cole County, MO, Gasconade County, MO, Montgomery County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 92 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 4:12 AM CDT | TSTM WND GST 40 | Taos, MO | |
| Jun 18, 4:15 AM CDT | TSTM WND DMG | Fulton, MO | TREES AND POWER LINES DOWN IN FULTON...TREE ALSO FELL ON A CAR AT WESTMINSTER COLLEGE IN FULTON. A STREET SIGN WAS PULLED OUT OF THE GROUND AND BLEW PAST A POLICEMAN JUST WEST OF FULTON. |
| Jun 18, 4:43 AM CDT | TSTM WND DMG | 3 Se Montgomery City, MO | NUMEROUS TREES AND POWER LINES DOWNED ON HIGHWAY 19 BETWEEN INTERSTATE 70 AND MONTGOMERY CITY. HIGHWAY PATROL NOW REPORTS AT LEAST 2 SEMIS BLOWN OVER IN MONTGOMERY COUNTY ALONG INTERSTATE 70. CORRECTED TIME OF OCCURRANCE |
| Jun 18, 4:43 AM CDT | TSTM WND DMG | New Florence, MO | SEMI FLIPPED OVER ON INTERSTATE 70 NEAR MILE MARKER 175. |
| Jun 18, 4:52 AM CDT | HAIL 0.25 | Rhineland, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 2:44 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3544 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 8.5
The text
As transmitted, in the capitals the NWS used until 2016.
003
WUUS53 KLSX 180900
SVRLSX
MOC007-027-051-073-139-151-180945-
/O.NEW.KLSX.SV.W.0336.110618T0900Z-110618T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
400 AM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AUDRAIN COUNTY IN CENTRAL MISSOURI...
EASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
EAST CENTRAL COLE COUNTY IN CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
OSAGE COUNTY IN CENTRAL MISSOURI...
* UNTIL 445 AM CDT
* AT 358 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CLARK TO 5 MILES NORTH OF NEW BLOOMFIELD TO HICKORY HILL...AND
MOVING EAST AT 45 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
FULTON...LINN...MEXICO...WELLSVILLE...MONTGOMERY CITY...HERMANN...
OWENSVILLE...VANDALIA...TAOS...WESTPHALIA...AUXVASSE...FREEBURG...
CHAMOIS...RICH FOUNTAIN...WILLIAMSBURG...SHAMROCK...MINEOLA...BIG
SPRING...MARTINSBURG AND MOUNT STERLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3879 9195 3934 9214 3932 9145 3931 9143
3919 9141 3884 9141 3830 9146 3829 9219
TIME...MOT...LOC 0901Z 268DEG 40KT 3924 9230 3879 9204
3837 9226
WIND...HAIL 60MPH 0.88IN
$$
CVKING2 follow-up statements
873
WWUS53 KLSX 180927
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
427 AM CDT SAT JUN 18 2011
MOC007-027-051-073-139-151-180945-
/O.CON.KLSX.SV.W.0336.000000T0000Z-110618T0945Z/
CALLAWAY MO-COLE MO-GASCONADE MO-MONTGOMERY MO-OSAGE MO-AUDRAIN MO-
427 AM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR AUDRAIN...
OSAGE...MONTGOMERY...GASCONADE...EAST CENTRAL COLE AND EASTERN
CALLAWAY COUNTIES UNTIL 445 AM CDT...
AT 425 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTH OF MEXICO TO 7 MILES NORTHEAST OF CHAMOIS TO RICH
FOUNTAIN...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
WELLSVILLE...MONTGOMERY CITY...HERMANN...OWENSVILLE...VANDALIA...
SHAMROCK...MINEOLA...MARTINSBURG...MOUNT STERLING...BLAND...BIG
SPRING...LADDONIA...NEW FLORENCE...FARBER...DRAKE...BUELL...BENTON
CITY...MORRISON...AMERICUS AND RUSH HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3879 9195 3934 9214 3932 9145 3931 9143
3919 9141 3884 9141 3830 9146 3829 9219
TIME...MOT...LOC 0927Z 268DEG 40KT 3924 9184 3876 9165
3837 9180
WIND...HAIL 60MPH 0.88IN
$$
CVKING350
WWUS53 KLSX 180936
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
436 AM CDT SAT JUN 18 2011
MOC007-027-051-073-139-151-180945-
/O.CON.KLSX.SV.W.0336.000000T0000Z-110618T0945Z/
CALLAWAY MO-COLE MO-GASCONADE MO-MONTGOMERY MO-OSAGE MO-AUDRAIN MO-
436 AM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR AUDRAIN...
OSAGE...MONTGOMERY...GASCONADE...EAST CENTRAL COLE AND EASTERN
CALLAWAY COUNTIES UNTIL 445 AM CDT...
AT 430 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHEAST OF MEXICO TO 7 MILES WEST OF BIG SPRING TO 6
MILES NORTH OF BELLE...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.
THIS LINE OF SEVERE THUNDERSTORMS HAS PRODUCED DAMAGE MOST RECENTLY
IN FULTON IN CALLAWAY COUNTY. LOCAL LAW ENFORCEMENT REPORT TREES AND
POWER LINES DOWN THROUGHOUT THE CITY.
LOCATIONS IMPACTED INCLUDE...
WELLSVILLE...MONTGOMERY CITY...HERMANN...OWENSVILLE...VANDALIA...
MINEOLA...MARTINSBURG...MOUNT STERLING...BLAND...BIG SPRING...
LADDONIA...FARBER...NEW FLORENCE...DRAKE...BUELL...GASCONADE...
RHINELAND...DANVILLE...MCKITTRICK AND CANAAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3879 9195 3934 9214 3932 9145 3931 9143
3919 9141 3884 9141 3830 9146 3829 9219
TIME...MOT...LOC 0933Z 268DEG 40KT 3924 9175 3876 9156
3837 9172
WIND...HAIL 60MPH 0.88IN
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 12:41 AM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 18, 12:41 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1241 AM CDT SAT JUN 18 2011 .UPDATE... /934 PM CDT FRI JUN 17 2011/ THUNDERSTORM DEVELOPMENT HAS BEEN SUPPRESSED SO FAR THIS EVENING BY WEAK SUBSIDENCE IN WAKE OF MCS EARLIER TODAY. TOP AND SGF 00Z SOUNDINGS SHOWED A DECENT CAP AROUND 650MB. THINK THIS WILL CHANGE THE NEXT FEW HOURS AS SHORTWAVE TROUGH NOW OVER EASTERN OK MOVES NORTHEASTWARD. RUC AND OTHER MODELS CONTINUE TO SHOW LOW LEVEL MOISTURE CONVERGENCE INCREASING ACROSS CENTRAL MISSOURI INTO SOUTHERN ILLINOIS BY 06Z ON THE NOSE OF A BROAD 40KT LOW LEVEL JET. THIS CONVERGENCE WILL SHIFT ESEWD THROUGH THE NIGHT...SO HAVE INCREASED POPS TO LIKELY OVER MUCH OF THE SOUTHERN TWO-THIRDS OF THE CWA. DEVELOPING MCS WILL LIKELY MOVE ALONG WARM FRONT NOW EXTENDING ALONG A EMP-VIH-CGI LINE. MUCAPES WILL REMAIN NEAR 2000 J/KG AND EFFECTIVE SHEAR AROUND 30KTS...SO THERE MAY STILL BE A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL OVERNIGHT. THE STORMS WILL ALSO HAVE VERY HEAVY RAINFALL RATES WITH PWATS NEAR 2 INCHES AND DEEP WARM CLOUD LAYERS. BRITT && .DISCUSSION... /314 PM CDT FRI JUN 17 2011/ THIS WILL BE A SHORTENED DISCUSSION THIS AFTERNOON AS WE ARE DEALING WITH THE EXITING MCS. MCS COMPLEX DEVELOPED OVER CENTRAL MO THIS MORNING AND CHARGED EASTWARD ACROSS FORECAST AREA WITH SOME SCATTERED SEVERE WEATHER REPORTS. AS FOR THIS WEEKEND...MODELS CONTINUE TO BE ALL OVER THE PLACE WITH THIS SYSTEM AND EXACT LOCATION OF WHERE STORMS DEVELOP. WILL GO WITH A BLEND OF THE MODELS. SOME SCATTERED STORMS STILL POSSIBLE THIS EVENING IN WAKE OF MCS...BUT STILL EXPECT ANOTHER MCS TO DEVELOP ON NOSE OF LOW LEVEL JET...BUT NOT SURE OF EXACT LOCATION. NAM HAS IT DEVELOP OVER SOUTHWEST MO WHILE GFS/RUC ARE SLIGHTLY FURTHER TO THE NORTH TOWARDS CENTRAL MO. FOR NOW WILL KEEP BEST CHANCES ALONG AND NORTH OF I-70 AFTER 06Z. ON SATURDAY...WILL SEE SOME LINGERING STORMS...SLOWLY EXITING BY MIDDAY...WITH MOST OF THE AREA SEEING DRY CONDITIONS FOR THE AFTERNOON HOURS. HIGH TEMPS WILL DEPEND ON CLOUD COVER...STORMS AND WHERE ACTIVITY MOVES THROUGH. FOR NOW HAVE HIGHS IN THE UPPER 80S TO LOW 90S. WITH WARM FRONT LINGERING OVER SOUTHERN MO...EXPECT ANOTHER MCS TO DEVELOP SATURDAY NIGHT AND SLIDE ACROSS NORTHERN HALF OF MO AND INTO IL. THIS SYSTEM TO EXIT ON SUNDAY MORNING...WITH WARM FRONT FINALLY MAKING A PUSH TO THE NORTH AS MAIN AREA OF LOW PRESSURE STRENGTHENS OVER KS AND LIFTS NORTHWARD A BIT...PUTTING FORECAST AREA IN WARM SECTOR. SO WILL SEE TEMPS IN THE LOW TO MID 90S SUNDAY AND MONDAY WITH HEAT INDICES APPROACHING 100 AT TIMES. AS FOR EXTENDED...NO MAJOR CHANGES FROM YESTERDAY AS MAIN WEATHER SYSTEM BEGINS TO APPROACH THE AREA WITH STORMS ON THE INCREASE OVER NORTHWESTERN MO MONDAY NIGHT WITH BEST CHANCES IN OUR AREA TUESDAY THROUGH WEDNESDAY NIGHT BEFORE COMING TO AN END AS COLD FRONT EXITS THE REGION. TEMPS TO DROP BACK TO NEAR NORMAL FOR THE MIDDLE PART OF NEXT WEEK...WITH EVEN SLIGHTLY BELOW NORMAL TEMPS FOR THE LAST PART OF THE WORK WEEK. BYRD && .AVIATION... /1227 AM CDT SAT JUN 18 2011/ THUNDERSTORMS REMAIN THE PRIMARY PROBLEM FOR TONIGHT. CLUSTER OF STORMS OVER WEST CENTRAL ILLINOIS IS SAGGING SLOWLY SOUTH- SOUTHEAST AND WILL CONTINUE TO AFFECT AREAS OF SOUTHWEST ILLINOIS FOR THE NEXT FEW HOURS. IN THE MEAN TIME...ANOTHER COMPLEX OF STORMS IS GETTING ORGANIZED OVER EASTERN KANSAS AND IT LOOKS LIKE THIS COMPLEX SHOULD CONTINUE MOVING EAST TONIGHT...EVENTUALLY AFFECTING CENTRAL AND EASTERN MISSOURI BETWEEN 09Z AND 13Z. TRENDS AFTER 13Z ARE UNCERTAIN AND WILL BE WHOLLY DEPENDENT ON HOW STORMS DEVELOP AND MOVES ACROSS THE AREA. SPECIFICS FOR KSTL... THINK THE COMPLEX OF THUNDERSTORMS OVER SOUTHWEST ILLINOIS WILL SKIRT EAST OF THE TERMINAL...BUT THE SECOND COMPLEX OF STORMS OVER EASTERN KANSAS IS PICKING UP SPEED AND GETTING BETTER ORGANIZED. THINK THIS WILL BE THE MAIN THREAT AT LAMBERT TONIGHT...MOST LIKELY AFTER 10Z. UNTIL THEN...WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE TO DRIFT IN THE VICINITY OF THE TERMINAL. FORECAST TRENDS AFTER 13Z-14Z ARE VERY UNCERTAIN AND ARE DEPENDENT ON HOW THE STORMS AFFECT THE AREA THIS MORNING. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 17, 9:40 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 940 PM CDT FRI JUN 17 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 940 PM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA TONIGHT. A FEW OF THE STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. IN ADDITION... THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY DOWNPOURS. MAJOR RIVER FLOODING IS OCCURRING AT POINTS ON THE MISSISSIPPI RIVER NORTH OF ST LOUIS. PLEASE SEE THE MISSISSIPPI RIVER FLOOD STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH SATURDAY NIGHT...AND A FEW OF THESE STORMS MAY BE SEVERE. BY SUNDAY...THE CHANCE OF STORMS WILL SHIFT INTO NORTHERN MISSOURI AND CENTRAL ILLINOIS. THUNDERSTORMS WILL OVERSPREAD THE ENTIRE AREA ONCE AGAIN EARLY TUESDAY MORNING THROUGH WEDNESDAY NIGHT AS A COLD FRONT PUSHES INTO THE MISSISSIPPI VALLEY. MAJOR RIVER FLOODING IS FORECAST TO CONTINUE AT POINTS ON THE MISSISSIPPI RIVER NORTH OF ST LOUIS. MAJOR RIVER FLOODING IS FORECAST TO BEGIN ON THE ILLINOIS RIVER AT HARDIN LATE FRIDAY NIGHT. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION MAY BE NECESSARY TONIGHT. BRITT
In the hours before
Special weather statement, Jun 18, 2:23 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 223 AM CDT SAT JUN 18 2011 ILZ059-060-180800- MACOUPIN IL-MONTGOMERY IL- 223 AM CDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MONTGOMERY AND EASTERN MACOUPIN COUNTIES UNTIL 300 AM CDT... AT 222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF RAYMOND...OR 7 MILES NORTH OF LITCHFIELD...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LITCHFIELD... HILLSBORO... NOKOMIS... RAYMOND... TAYLOR SPRINGS... WITT... HONEY BEND... HARVEL... BUTLER... IRVING... COALTON... WENONAH... CHAPMAN... FILLMORE... OHLMAN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRITT
Special weather statement, Jun 18, 2:31 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 231 AM CDT SAT JUN 18 2011 ILZ065-180800- FAYETTE IL- 231 AM CDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE COUNTY UNTIL 300 AM CDT... AT 226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RAMSEY...OR 14 MILES SOUTHEAST OF NOKOMIS... MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BROWNSTOWN... WRIGHTS CORNER... ST. ELMO... AVENA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRITT
Special weather statement, Jun 18, 2:57 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 257 AM CDT SAT JUN 18 2011 ILZ060-065-180845- FAYETTE IL-MONTGOMERY IL- 257 AM CDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE AND SOUTHERN MONTGOMERY COUNTIES UNTIL 345 AM CDT... AT 252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COFFEEN...OR 8 MILES EAST OF HILLSBORO. A SECOND STRONG THUNDERSTORM WAS NEAR LITCHFIELD. BOTH OF THESE STORMS MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... VANDALIA... VAN BURENSBURG... RAMSEY... BROWNSTOWN... WRIGHTS CORNER... ST. ELMO... BINGHAM... BAYLE CITY... SHAFTER... AVENA... ST. JAMES... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRITT
Local storm report, Jun 18, 3:34 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
334 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 AM TSTM WND DMG TIPTON 38.65N 92.78W
06/18/2011 MONITEAU MO LAW ENFORCEMENT
LARGE TREE DOWN AND ROOF PARTIALLY OFF A METAL
OUTBUILDING IN TIPTON.
&&
CARNEYSpecial weather statement, Jun 18, 3:38 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 338 AM CDT SAT JUN 18 2011 ILZ097-098-MOZ036-180915- CALHOUN IL-PIKE MO-PIKE IL- 338 AM CDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALHOUN COUNTY IN SOUTHWEST ILLINOIS...AND SOUTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND NORTHEASTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 415 AM CDT... AT 335 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PIKE...OR NEAR LOUISIANA...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PITTSFIELD... ATLAS... CLARKSVILLE... PLEASANT HILL... BELLEVIEW... ROCKPORT... SUMMER HILL... NEW HARTFORD... MARTINSBURG... INDEPENDENCE... NEBO... TIME... PEARL... BEECREEK... BEDFORD... MILTON... MONTEZUMA... DETROIT... FLORENCE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
Special weather statement, Jun 18, 3:40 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 340 AM CDT SAT JUN 18 2011 MOZ062-065-180915- FRANKLIN MO-JEFFERSON MO- 340 AM CDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON AND SOUTHEASTERN FRANKLIN COUNTIES UNTIL 415 AM CDT... AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LONEDELL...OR 9 MILES WEST OF CEDAR HILL... MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CEDAR HILL... HILLSBORO... BYRNES MILL... HIGH RIDGE... ANTONIA... DITTMER... HOUSE SPRINGS... CATAWISSA... GRUBVILLE... OERMANN... MORSE MILL... SCOTSDALE... OTTO... PARKDALE... MAPAVILLE... HEMATITE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 3:12 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 63 min |
| Jun 18, 4:30 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Franklin, Gasconade, Lincoln, Montgomery and 4 more | 60 min |
| Jun 18, 4:56 AM CDT | Tornado Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 49 min |
| Jun 18, 5:07 AM CDT | Tornado Warning | LSX | Lincoln, Montgomery, Pike | 38 min |
| Jun 18, 5:10 AM CDT | Severe Thunderstorm Warning | LSX | Marion, Pike, Ralls | 65 min |
| Jun 18, 5:18 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Lincoln, Pike, Saint Charles, Saint Louis and 2 more | 57 min |
| Jun 18, 5:30 AM CDT | Tornado Warning | LSX | Lincoln, Pike, Saint Charles | 19 min |
| Jun 18, 5:50 AM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Jun 18, 6:09 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 51 min |
| Jun 18, 7:28 AM CDT | Severe Thunderstorm Warning | LSX | Madison | 16 min |
| Jun 18, 3:57 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 17 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.